Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On fentanyl. Having a slight rash with itching on back and stomach. Could this be due to medication?

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4130 Questions
Hi, I've been using Fentanyl quite effectively for about 3months. Have recently developed a slight rash with a lot of itching on my back and stomach. I've been trying to find a cause of the itching. Any chance it's related to Fentanyl? Thank you, XXXX
Posted Mon, 2 Dec 2013 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 33 minutes later
Brief Answer: Fentanyl not related to rash and itching. Detailed Answer: Hello Madam, Welcome and thanks for posting your query to healthcare magic. After reading your query with diligence I reassure you fully that your rash and itching is not related to Fentanyl. To tell you elaborately- Drug rash or any type of side effects to any drug occurs earliest by 24 hours and latest within 7 days of consuming a drug. As you are taking Fentanyl from last 3 months so the chances of any side effects are unlikely after a period of 3 months. As you felt the rash ans itching after 3 months of period so there is no any chance of contributing fentanyl for the same. The rash and itching can be a usual process due to dryness or any contact allergy. You can apply Hydrocortisone cream over the affected area and take loratadine tablet (claritin) for 2 times day. Most commonly these type of rashes subsides in 5-7 days of period. I hope these informations will help you. with regards, Dr Sanjay MD Dermatology
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor